# SDR ASOA03275

- Difficulty date: June 24, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTIN IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EMERGENCY LIGHT LAMP.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
